Acute neutrophilic dermatosis induced by all-trans-retinoic acid treatment for acute promyelocytic leukemia

Itai Levi, Pia Raanani*, Bruria Shalmon, Regina Schiby-Brilliant, Isaac Ben-Bassat

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

All-trans-retinoic acid (ATRA) is considered the recommended induction treatment for acute promyelocytic leukemia (APL). Although the dermatological side effects associated with ATRA treatment are relatively common, acute neutrophilic dermatosis (Sweet's syndrome) has only been rarely reported. We describe such a case who responded to chemotherapy and not to low doses of corticostcroids.

Original languageEnglish
Pages (from-to)401-404
Number of pages4
JournalLeukemia and Lymphoma
Volume34
Issue number3-4
DOIs
StatePublished - 1999
Externally publishedYes

Keywords

  • APL
  • ATRA
  • Chemotherapy
  • Corticosteroids
  • Sweet's syndrome

Fingerprint

Dive into the research topics of 'Acute neutrophilic dermatosis induced by all-trans-retinoic acid treatment for acute promyelocytic leukemia'. Together they form a unique fingerprint.

Cite this